MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Portex Tubes BLUselect Suctionaid; Tube, tracheostomy (w/wo connector)

ICU Medical Healthcare Manufacturing S.A. de C.V. Portex Tubes BLUselect Suctionaid; Tube, tracheostomy (w/wo connector)
Catalog Number 101/870/090
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during patient use with tracheal tube, a crack was noted on the connection to the suction-aid.There was patient involvement but no harm.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
Portex Tubes BLUselect Suctionaid
Common Device Name
Tube, tracheostomy (w/wo connector)
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial internacional
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50181019
Report Number9617604-2026-00180
Device Sequence Number15542329
Product Code BTO
UDI-Device Identifier15019517078022
UDI-Public(01)15019517078022(17)300925(10)6147064
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountrySW
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/870/090
Device Lot Number6147064
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown